# SDR GAIA04076OP

- Difficulty date: May 25, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- Engine: Pwa JT8D9
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSH-BACK, FLIGHT CREW INDICATED SMOKE COMING FROM RADAR INDICATOR.  INSPECTED RADAR SYSTEM, FOUND BAD RADAR INDICATOR, TRANSFERRED TO DMI NR 1855 IAW MEL 34-21, CAT (C) DUE.
